On Complex eta-Einstein Normal Complex Contact Metric Manifolds


VANLI A. , ÜNAL İ.

COMMUNICATIONS IN MATHEMATICS AND APPLICATIONS, vol.8, no.3, pp.301-313, 2017 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 8 Issue: 3
  • Publication Date: 2017
  • Title of Journal : COMMUNICATIONS IN MATHEMATICS AND APPLICATIONS
  • Page Numbers: pp.301-313

Abstract

The aim of this paper is focusing on eta-Einstein geometry of normal complex contact metric manifolds. We give the definition of complex eta-Einstein normal complex contact metric manifolds. In addition, we study on concircular curvature tensor Z on a normal complex contact metric manifold which satisfy Z (U, X).Z = 0 and Z(V, X).Z = 0. Also, we prove that a projectively semi-symmetric normal complex contact metric manifold is complex eta-Einstein.